# SDR FDEA201508052470

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 441 hours, 17,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR HANDLE EXTREMELY HARD TO ROTATE & LOCKED CLOSED.  CLEANED DEBRIS FROM L1 DOOR SILL & GIRT BAR FLOOR FITTINGS.  L1 DOOR OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.  REFERENCE MM 52-11-00-0.
